MathSciNet Relay Station
MathSciNet bibliographic data
MR3232000 18B99 (06C15 46L05)
Heunen, Chris Characterizations of categories of commutative ${\rm C}^\ast$-subalgebras. Comm. Math. Phys. 331 (2014), no. 1, 215–238.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement